# SDR UIEA2010052400004

- Difficulty date: May 24, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 49,344 hours, 7,670 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 550 S32l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND TO STR 32L AT BS 550 AFTER A BURST EQUIPMENT COOLING EXHAUST VALVE STRUCK S-31L STR & SKIN. REFER TO EO 4453A362 FOR SKIN REPAIR.
